# SDR DALA2022062704492

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,213 hours, 28,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8848535) DURING CHECK FOUND FWD EXIT SIGN, L1 DOOR EXIT SIGN AND L1 EXT. EMERGENCY LIGHT INOP. REPLACED BATTERY PACK M01675 PER B737-AMM-33-51-06. LIGHTS OPS CHECK GOOD.
